MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR8084
Medical Device Problem Codes Break (1069); Peeled/Delaminated (1454); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the four reported malfunctions were provided, therefore, a lot history reviews were performed.Of the four devices, two devices were returned for evaluation.Therefore, the investigation is confirmed for the peeled pebax issue, catheter leak and glue joint break.However, the investigation is unconfirmed for balloon rupture.Based on the available information, the definitive root cause is unknown.The devices are labeled for single use.(b)(4).
 
Event or Problem Description
This report summarizes four malfunctions.A review of the reported information indicates that model dr8084 pta balloon dilatation catheter allegedly experienced material rupture, break,leak and peeled or delaminated.The information was received from a single source.One patient was involved with no reported patient injury.The patients¿ age, weight, and gender were not provided.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11205191
Report Number2020394-2021-80010
Device Sequence Number2947331
Product Code LIT
UDI-Device Identifier00801741059254
UDI-Public(01)00801741059254
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR8084
Device Catalogue NumberDR8084
Device Lot Number93TE0015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2020
Initial Report FDA Received Date01/20/2021
Patient Sequence Number1